CSpace
Global viscosity solutions for eikonal equations on class A Lorentzian 2-tori
Jin, Liang; Cui, Xiaojun
2018
Source PublicationGEOMETRIAE DEDICATA
Volume193Issue:1Pages:155
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33836
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Jin, Liang,Cui, Xiaojun. Global viscosity solutions for eikonal equations on class A Lorentzian 2-tori[J]. GEOMETRIAE DEDICATA,2018,193(1):155.
APA Jin, Liang,&Cui, Xiaojun.(2018).Global viscosity solutions for eikonal equations on class A Lorentzian 2-tori.GEOMETRIAE DEDICATA,193(1),155.
MLA Jin, Liang,et al."Global viscosity solutions for eikonal equations on class A Lorentzian 2-tori".GEOMETRIAE DEDICATA 193.1(2018):155.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jin, Liang]'s Articles
[Cui, Xiaojun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jin, Liang]'s Articles
[Cui, Xiaojun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jin, Liang]'s Articles
[Cui, Xiaojun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.